# SDR F3LA2010010500283

- Difficulty date: January 2, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N940FR
- Make and model: Airbus A319-111
- Aircraft serial: 2465
- Aircraft time: 17,064 hours, 8,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175900000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK INSP NOTED FLOOR PANEL 261EF TOP GLASS LAYER IS DELAMINATED AFT LT SIDE. MX REPAIRED FLOOR PANEL IAW EA A9-53R-31605.
